# SDR SCNA20230522160

- Difficulty date: May 21, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N836SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40251
- Aircraft time: 41,936 hours, 16,820 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 769504: DOOR 2L SLIDE FELL OUT OF HOLDER. NO DEPLOYMENT OF SLIDE. - - - RESOLUTION: REINSTALLED SLIDE IN COVER AND INSTALLED ON DOOR PER AMM 25-66-01 INSPECTED INSTALLATIONS OF 2L DOOR SLIDE PER AMM 25-66-01
